# SDR ASOA2013092709113

- Difficulty date: September 7, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 14,744 hours, 9,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Chafed
- Location: Bs 913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS CHAFE DAMAGE AT APPROX BS 913.00 STR 27.   REPAIRED IAW  REO 670-53-00-290.   REPAIR CLASSIFIED AS MAJOR.
